# SDR HEEA088615

- Difficulty date: July 19, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 15,255 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076005111
- Part serial: 4405
- Condition: Damaged
- Location: Main Rotor
- Part time: 13,546 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGED PISTON.  FOUND PISTON AND GLANDS SCORED. REPAIRED.
